Search Results

There are 4132 results for: content related to: Confidence intervals for low dimensional parameters in high dimensional linear models

  1. You have free access to this content
    Large covariance estimation by thresholding principal orthogonal complements

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 4, September 2013, Pages: 603–680, Jianqing Fan, Yuan Liao and Martina Mincheva

    Version of Record online : 12 AUG 2013, DOI: 10.1111/rssb.12016

  2. You have free access to this content
    Causal inference by using invariant prediction: identification and confidence intervals

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 78, Issue 5, November 2016, Pages: 947–1012, Jonas Peters, Peter Bühlmann and Nicolai Meinshausen

    Version of Record online : 11 OCT 2016, DOI: 10.1111/rssb.12167

  3. Probabilistic causality and detecting collections of interdependence patterns

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 4, September 2013, Pages: 705–723, Roland R. Ramsahai

    Version of Record online : 20 MAR 2013, DOI: 10.1111/rssb.12006

  4. You have free access to this content
    Sequential quasi Monte Carlo

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 77, Issue 3, June 2015, Pages: 509–579, Mathieu Gerber and Nicolas Chopin

    Version of Record online : 12 MAY 2015, DOI: 10.1111/rssb.12104

  5. Estimating multivariate volatility models equation by equation

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 78, Issue 3, June 2016, Pages: 613–635, Christian Francq and Jean-Michel Zakoïan

    Version of Record online : 11 NOV 2015, DOI: 10.1111/rssb.12126

  6. Relevant statistics for Bayesian model choice

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 5, November 2014, Pages: 833–859, Jean-Michel Marin, Natesh S. Pillai, Christian P. Robert and Judith Rousseau

    Version of Record online : 9 DEC 2013, DOI: 10.1111/rssb.12056

  7. You have free access to this content
    Of quantiles and expectiles: consistent scoring functions, Choquet representations and forecast rankings

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 78, Issue 3, June 2016, Pages: 505–562, Werner Ehm, Tilmann Gneiting, Alexander Jordan and Fabian Krüger

    Version of Record online : 10 MAY 2016, DOI: 10.1111/rssb.12154

  8. A Bayesian information criterion for singular models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 79, Issue 2, March 2017, Pages: 323–380, Mathias Drton and Martyn Plummer

    Version of Record online : 7 FEB 2017, DOI: 10.1111/rssb.12187

  9. Structured functional additive regression in reproducing kernel Hilbert spaces

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 3, June 2014, Pages: 581–603, Hongxiao Zhu, Fang Yao and Hao Helen Zhang

    Version of Record online : 18 SEP 2013, DOI: 10.1111/rssb.12036

  10. Linear and conic programming estimators in high dimensional errors-in-variables models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 79, Issue 3, June 2017, Pages: 939–956, Alexandre Belloni, Mathieu Rosenbaum and Alexandre B. Tsybakov

    Version of Record online : 2 JUL 2016, DOI: 10.1111/rssb.12196

  11. Point process modelling for directed interaction networks

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 75, Issue 5, November 2013, Pages: 821–849, Patrick O. Perry and Patrick J. Wolfe

    Version of Record online : 20 MAR 2013, DOI: 10.1111/rssb.12013

  12. Efficient estimation of non-linear finite population parameters by using non-parametrics

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 113–140, Camelia Goga and Anne Ruiz-Gazen

    Version of Record online : 9 JUL 2013, DOI: 10.1111/rssb.12024

  13. Testing against a linear regression model using ideas from shape-restricted estimation

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 79, Issue 2, March 2017, Pages: 423–448, Bodhisattva Sen and Mary Meyer

    Version of Record online : 24 APR 2016, DOI: 10.1111/rssb.12178

  14. Methodology for non-parametric deconvolution when the error distribution is unknown

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 78, Issue 1, January 2016, Pages: 231–252, Aurore Delaigle and Peter Hall

    Version of Record online : 15 FEB 2015, DOI: 10.1111/rssb.12109

  15. Bayesian non-parametric models for spatially indexed data of mixed type

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 77, Issue 5, November 2015, Pages: 973–999, Georgios Papageorgiou, Sylvia Richardson and Nicky Best

    Version of Record online : 13 DEC 2014, DOI: 10.1111/rssb.12097

  16. Optimal designs for dose finding studies with an active control

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 1, January 2014, Pages: 265–295, Holger Dette, Christine Kiss,, Norbert Benda and Frank Bretz

    Version of Record online : 12 AUG 2013, DOI: 10.1111/rssb.12030

  17. Empirical likelihood confidence intervals for complex sampling designs

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 78, Issue 2, March 2016, Pages: 319–341, Y. G. Berger and O. De La Riva Torres

    Version of Record online : 6 APR 2015, DOI: 10.1111/rssb.12115

  18. Preadjusted non-parametric estimation of a conditional distribution function

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 76, Issue 2, March 2014, Pages: 399–438, Noël Veraverbeke, Irène Gijbels and Marek Omelka

    Version of Record online : 14 NOV 2013, DOI: 10.1111/rssb.12041

  19. You have free access to this content
    Classification of non-parametric regression functions in longitudinal data models

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 79, Issue 1, January 2017, Pages: 5–27, Michael Vogt and Oliver Linton

    Version of Record online : 17 FEB 2016, DOI: 10.1111/rssb.12155

  20. You have free access to this content
    Estimation of high dimensional mean regression in the absence of symmetry and light tail assumptions

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 79, Issue 1, January 2017, Pages: 247–265, Jianqing Fan, Quefeng Li and Yuyan Wang

    Version of Record online : 14 APR 2016, DOI: 10.1111/rssb.12166